Alert archive / Wisconsin / Flash Flood Warnings in 2009
Flash Flood Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Aug 14, 2009, 6:52 PM CDT for Door County, Wisconsin. It was in force for 71 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2009, 6:52 PM CDT (23:52 UTC)
- Expired
- Aug 14, 2009, 8:03 PM CDT
- In force
- 71 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Door County, WI
The radar
The Marquette radar (KMQT), 136 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 7:17 PM CDT | FLASH FLOOD | Washington Island, WI | A SECOND ROUND OF HEAVY RAINFALL BETWEEN 655 PM AND 717 PM BROUGHT THE STORM TOTAL TO 5.53 INCHES SINCE 4 PM. THE HEAVY RAIN CAUSED FLOODING ON AT LEAST 3 AREA ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1600 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGRB 142352
FFWGRB
WIC029-150300-
/O.NEW.KGRB.FF.W.0002.090814T2352Z-090815T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
652 PM CDT FRI AUG 14 2009
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DOOR COUNTY IN NORTHEAST WISCONSIN
* UNTIL 1000 PM CDT
* AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING ACROSS THE WARNED AREA. 3 TO 5 INCHES OF RAINFALL HAS
ALREADY FALLEN WITH ADDITIONAL THUNDERSTORMS MOVING ACROSS THE
NORTHERN BAY OF GREEN BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4533 8687 4534 8696 4542 8694 4542 8693
4541 8692 4542 8685 4541 8685 4543 8684
4543 8681 4542 8680
$$
KALLAS2 follow-up statements
000
WGUS73 KGRB 150013
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
713 PM CDT FRI AUG 14 2009
WIC029-150300-
/O.CON.KGRB.FF.W.0002.000000T0000Z-090815T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOOR WI-
713 PM CDT FRI AUG 14 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN DOOR COUNTY
UNTIL 1000 PM CDT...
AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS WASHINGTON ISLAND.
DOPPLER RADAR ESTIMATED 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN
OVER THE ISLAND WITH AN ADDITIONAL INCH OR TWO LIKELY.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.
&&
LAT...LON 4533 8687 4534 8696 4542 8694 4542 8693
4541 8692 4542 8685 4541 8685 4543 8684
4543 8681 4542 8680
$$
KALLAS000
WGUS73 KGRB 150103
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
803 PM CDT FRI AUG 14 2009
WIC029-150118-
/O.CAN.KGRB.FF.W.0002.000000T0000Z-090815T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOOR WI-
803 PM CDT FRI AUG 14 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN DOOR
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.
LAT...LON 4533 8687 4534 8696 4542 8694 4542 8693
4541 8692 4542 8685 4541 8685 4543 8684
4543 8681 4542 8680
$$
KALLASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 2:57 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Aug 14, 2:57 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 257 PM CDT FRI AUG 14 2009 .SHORT TERM...TONIGHT THROUGH SATURDAY. VISIBLE IMAGERY SHOWING MESOSCALE VORTICITY CENTER NOW SPINNING OVER NORTHEAST U.P. WITH RADAR SHOWING JUST LIGHT SHOWERS OVER FAR NORTHEAST WI. WILL CONTINUE TO LINGER SMALL CHANCE POPS THIS EVENING OVER THE NORTHEAST AS WEAK TROF STILL EXPECTED TO MOVE THROUGH. WITH LINGERING MOISTURE FROM OVERNIGHT RAINS AND CURRENT DEW POINTS NEAR 70 WILL CONTINUE EARLIER THOUGHTS FOR PATCHY FOG OVERNIGHT...ADDING IT TO SOME LAKE ZONES THROUGHOUT THE PERIOD. DRY...BUT STILL WARM WEATHER EXPECTED ON SAT AS RIDGE BUILDS BACK IN. MODELS INDICATE SOME DRIER AIR WORKING IN FROM THE SOUTH FOR SAT...SO WILL SEE LESS HUMID CONDITIONS. .LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY... THE MEDIUM RANGE MODELS CONTINUE TO SHOW THE TROUGH OVER THE PACIFIC NORTHWEST SLOWLY CHUGGING ACROSS THE NORTHERN TIER OF THE COUNTRY THROUGH EARLY NEXT WEEK BEFORE RE-AMPLIFYING OVER THE EASTERN CONUS BY THE MID TO END OF NEXT WEEK AS THE UPPER FLOW BUCKLES UPSTREAM. THE 00Z ECMWF RETURNED FROM THE SLOW EDGE OF GUIDANCE YESTERDAY TO A MORE MIDDLE OF THE ROAD SOLUTION IN REGARDS TO THE COOL FRONT REACHING THE WESTERN GREAT LAKES LATE IN THE WEEKEND AND EARLY NEXT WEEK. ALTHOUGH THE GFS HAS BEEN LEADING THE WAY WITH A FASTER SOLUTION...LATEST MODELS SUGGEST A COMPROMISE OF THE 06Z GFS AND 00Z ECMWF FOR THE TIMING OF THIS FRONT. THEREAFTER...MODEL SPREAD INCREASES SUBSTANTIALLY WITH THE TIMING/AMPLITUDE OF THE REINFORCING TROUGH. WILL GO WITH THE HPC CONSENSUS OF USING THE 00Z ECMWF FOR DAYS 5 AND BEYOND...WHICH IS SLOWER WITH THE RE-AMPLIFICATION OVER THE GREAT LAKES. SATURDAY NIGHT...LEAD SHORTWAVE WITHIN INCREASING SOUTHWEST FLOW ALOFT WILL SWING FROM THE UPPER MISSISSIPPI VALLEY INTO ONTARIO...WHILE THE LONGWAVE TROUGH WILL MOVE OVER THE ROCKIES AND PUSH ITS ASSOCIATED COOL FRONT ACROSS THE DAKOTAS INTO FAR NW MINNESOTA. A LLJ WILL DEVELOP AHEAD OF LEAD WAVE AND SWING INTO ONTARIO...BUT THE LEADING EDGE OF THE DEEP MOISTURE PLUME WILL SHIFT EAST INTO CENTRAL WISCONSIN LATE. SO WILL SEE INCREASING CLOUDS FROM WEST TO EAST WITH A BREEZY SOUTH WIND KEEPING TEMPS MILD. LOWS IN THE LOWER TO MIDDLE 60S. SUNDAY AND SUNDAY NIGHT...THE COOL FRONT WILL MOVE ACROSS MINNESOTA ON SUNDAY...WHILE PUSHING THE 850MB THETAE AXIS ACROSS WESTERN AND CENTRAL WISCONSIN. LARGE SCALE ASCENT VIA UPPER DIFFLUENCE AND MOISTURE WILL INCREASE THROUGH THE DAY ALTHOUGH THE BEST ASCENT SHOULD BE FOUND ACROSS SOUTHERN MN AND IOWA COINCIDENT WITH THE RIGHT ENTRANCE REGION OF A JET STREAK. 09Z SREF INDICATES OVER 1000 J/KG OF ML CAPE WILL WORK ACROSS CENTRAL AND EAST CENTRAL WISCONSIN DURING THE AFTERNOON...BUT SHEAR AND FORCING WILL PROBABLY NOT BE SUFFICIENT FOR ANYTHING SEVERE TO DEVELOP. AM SKEPTICAL OF PRECIP REACHING THE LAKESHORE BY 00Z MON SINCE THE FRONT WILL ONLY REACH NEAR MSP BY THIS TIME AND ELEVATED WIND DIRECTION IS NEARLY PARALLEL TO THE THETAE CONTOURS...BUT WILL STICK WITH CONTINUITY AND LET IT PLAY OUT. BEST CHANCES WILL CONTINUE TO BE OVER CENTRAL WISCONSIN...CLOSEST TO THE LARGE SCALE ASCENT AND COINCIDENT WITH BEST INSTABILITY. THINK SEVERE CHANCES WILL HINGE ON WHATEVER DEVELOPS ACROSS SOUTHERN MN/IOWA/SW WISCONSIN ADVECTING INTO CENTRAL WI DURING THE EVENING. 0-6KM BULK SHEAR ARE NOT IMPRESSIVE AT ONLY 25-30KTS AND SHOWALTER INDICES ARE AT ONLY -2C...SUGGESTING A MARGINAL SEVERE WX THREAT. LARGE HAIL WILL BE TOUGH TO COME BY DUE TO HIGH FREEZING LEVELS (15KFT). THINK THAT HEAVY RAIN IS A POSSIBILITY DUE TO A UNIDIRECTIONAL WIND DIRECTION THROUGH THE COLUMN WHICH WOULD BE FAVORABLE FOR BACK-BUILDING CELLS...PWATS NEAR 2.00 INCHES...K INDICES > 35...AND A DEEP WARM CLOUD LAYER. HOWEVER...LOW LEVEL WINDS ARENT NECESSARILY THAT STRONG AT ONLY 25-30 KTS AND INSTABILITY IS QUESTIONABLE. BUT COULD SEE SOME PLACES SEEING A HALF INCH TO AN INCH OF RAIN. PRECIP WILL LIKELY WEAKEN AS IT SPREADS EAST OVERNIGHT...SO INHERITED GRIDS LOOK PRETTY GOOD (LIKELIES WEST AND CHANCES EAST). MONDAY THROUGH FRIDAY...FASTER TIMING OF THE COOL FRONT WILL RESULT IN THE PASSAGE ACROSS MOST OF NORTHEAST WISCONSIN DURING THE MORNING HOURS...AND THE LAKE SHORE DURING THE AFTERNOON. WILL KEEP POPS A LITTLE FARTHER WEST THAN THIS TO ACCOUNT FOR TIMING UNCERTAINTY AND THE POSSIBILITY OF THE RIGHT REAR QUAD OF THE JET PRODUCING PRECIP. BUT FROPA DURING THIS PART OF THE DAY SHOULD YIELD A MINIMUM OF PRECIP COVERAGE SO WILL TRIM AND LOWER POPS A BIT. A CLEARING TREND LOOKS TO ARRIVE IN THE AFTERNOON AT LEAST ACROSS CENTRAL WISCONSIN. COOLER AND DRIER AIR WILL ARRIVE FOR MONDAY NIGHT AND TUESDAY WITH WEAK HIGH PRESSURE IN CONTROL. NEXT PIECE OF NORTHERN STREAM ENERGY WILL ARRIVE ACROSS THE NORTHERN PLAINS TUESDAY NIGHT INTO WEDNESDAY WHICH WILL BACK THE FLOW ALOFT AND INCREASE CHANCES OF PRECIP. WILL MAINTAIN CONTINUITY WITH A DRY FORECAST ON TUESDAY NIGHT...BUT HEIGHT FALLS ACROSS THE WESTERN GREAT LAKES WILL RESULT IN POPS ON WEDNESDAY. A STRONGER SHORTWAVE WILL DIVE INTO THE NORTHERN PLAINS WEDNESDAY NIGHT WHICH HEADS FOR OUR REGION ON THURSDAY. WILL GIVE POPS A BOOST ON THURSDAY WITH THE STRONGER FORCING ARRIVING. PRECIP CHANCES WILL LINGER INTO FRIDAY WITH THE UPPER TROUGH OVERHEAD. 850MB TEMPS OVER THE PERIOD IN THE 12-14C RANGE CALLS FOR HIGHS IN THE MIDDLE 70S TO LOW 80S RANGE...BUT NO DOUBT CLOUD COVER AND PRECIP WILL TEND TO KEEP TEMPS ON THE COOLER SIDE OF THIS RANGE. && .AVIATION...MAINLY VFR CONDITIONS THROUGH PERIOD...EXCEPT MVFR VSBYS IN FOG LATE NIGHT. FEW SHOWERS/THUNDERSTORMS POSSIBLE THROUGH EVENING NORTH OF GRB. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/MPC
Hazardous weather outlook, Aug 14, 6:42 AM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 642 AM CDT FRI AUG 14 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151145- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 642 AM CDT FRI AUG 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT TORRENTIAL RAINS ARE EXPECTED THIS MORNING ACROSS PARTS OF CENTRAL WISCONSIN. THIS WILL CAUSE FLOODING OF SMALL STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY SUNDAY AFTERNOON OR SUNDAY NIGHT. THERE IS A SLIGHT CHANCE THAT SOME OF THEM COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO CALL IN REPORTS OF EXCESSIVE RAINFALL TODAY. LMZ521-522-541>543-151145- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 642 AM CDT FRI AUG 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY SUNDAY NIGHT. THERE IS A SLIGHT CHANCE THAT SOME OF THEM COULD BE SEVERE.
In the hours before
Special weather statement, Aug 14, 5:22 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 522 PM CDT FRI AUG 14 2009 WIZ022-073-142300- DOOR-SOUTHERN MARINETTE COUNTY- 522 PM CDT FRI AUG 14 2009 ...STRONG THUNDERSTORMS EXPECTED IN DOOR AND SOUTHEASTERN MARINETTE COUNTIES... AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A ISOLATED STRONG THUNDERSTORMS OVER EASTERN MARINETTE AND CENTRAL AND NORTHERN DOOR COUNTIES. THE STORMS WERE MOVING EAST AT 25 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH CAN OCCUR WITH WITH THESE STORMS. PEOPLE IN DOOR AND MARINETTE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR ADDITIONAL STATEMENTS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. TE
Local storm report, Aug 14, 5:30 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT FRI AUG 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL NW PESHTIGO 45.04N 87.75W
08/14/2009 E0.75 INCH MARINETTE WI TRAINED SPOTTER
REPORT FROM SOUTH OF HWY E ON REHMS ROAD.
0523 PM HAIL MARINETTE 45.09N 87.61W
08/14/2009 E0.50 INCH MARINETTE WI TRAINED SPOTTER
HAIL AT MENARDS WAS DIME SIZE,SLIGHTLY LARGER THAN 1/2
INCH.
&&
MGLocal storm report, Aug 14, 5:51 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
551 PM CDT FRI AUG 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND GST WASHINGTON ISLAND 45.38N 86.90W
08/14/2009 E50.00 MPH DOOR WI TRAINED SPOTTER
A SPOTTER ON WASHINGTON ISLAND REPORTED WIND GUST
SLIGHTLY HIGHER THAN 50 MPH ALONG WITH QUITE A BIT OF 3/8
INCH DIAMETER HAIL.
&&
MGSpecial weather statement, Aug 14, 6:11 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 611 PM CDT FRI AUG 14 2009 WIZ022-150000- DOOR- 611 PM CDT FRI AUG 14 2009 ...STRONG THUNDERSTORMS EXPECTED IN DOOR COUNTY...INCLUDING WASHINGTON ISLAND... AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SCATTERED STRONG THUNDERTORMS THAT EXTENDING FROM NORTHWEST OF WASHINGTON ISLAND SOUTH TO STURGEON BAY. THE STORMS WERE MOVING EAST AT 25 MPH. TORRENTIAL RAINS...SMALL HAIL...AND WINDS TO AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. MOTORISTS SHOULD BE AWARE OF PONDING OF WATER ON ROADWAYS. TE
Local storm report, Aug 14, 6:14 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
614 PM CDT FRI AUG 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG MCALLISTER 45.33N 87.71W
08/14/2009 MARINETTE WI CO-OP OBSERVER
LARGE TREE DOWN ON THE WEST END OF MCALLISTER. THE TREE
BLOCKED THE STREET. ESTIMATED TIME OF OCCURRENCE WAS
BETWEEN 525 PM AND 530 PM.
&&
MGLocal storm report, Aug 14, 6:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
644 PM CDT FRI AUG 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN WASHINGTON ISLAND 45.38N 86.90W
08/14/2009 M4.70 INCH DOOR WI TRAINED SPOTTER
4.70 INCHES OF RAIN THAT FELL BEWTEEN 4 PM AND 545 PM
CAUSED SOME MINOR ROAD FLOODING AND FLOODING OF AT LEAST
ONE ORCHARD IN THE AREA.
0529 PM HAIL WASHINGTON ISLAND 45.38N 86.90W
08/14/2009 E0.25 INCH DOOR WI TRAINED SPOTTER
HAIL OF 1/4 TO 3/8 INCH FELL.
0530 PM TSTM WND DMG WASHINGTON ISLAND 45.38N 86.90W
08/14/2009 DOOR WI TRAINED SPOTTER
A PEAK GUST OF 51.3 MPH WAS RECORDED AT 530 PM.
&&
MGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:28 AM CDT | Areal Flood Advisory | GRB | Marathon, Portage, Wood | 3 hr |
| Aug 14, 6:00 AM CDT | Areal Flood Advisory | GRB | Langlade, Marathon, Portage, Shawano, Waupaca, Wood | 4 hr |
| Aug 14, 7:17 AM CDT | Flash Flood Warning | GRB | Marathon | 103 min |
| Aug 14, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 31 min |
| Aug 14, 5:16 PM CDT | Special Marine Warning | GRB | 89 min | |
| Aug 14, 6:23 PM CDT | Areal Flood Advisory | GRB | Door | 3 hr |
| Aug 14, 6:40 PM CDT | Special Marine Warning | GRB | 80 min |
Nearby
Flash Flood Warnings in Wisconsin, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.